Volume 24, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Geodesic stability, the space of rays and uniform convexity in Mabuchi geometry

Tamás Darvas and Chinh H Lu

Geometry & Topology 24 (2020) 1907–1967
Abstract

We establish the essentially optimal form of Donaldson’s geodesic stability conjecture regarding existence of constant scalar curvature Kähler metrics. We carry this out by exploring in detail the metric geometry of Mabuchi geodesic rays, and the uniform convexity properties of the space of Kähler metrics.

Keywords
Kähler metrics, Mabuchi rays, stability
Mathematical Subject Classification 2010
Primary: 32Q26, 32U05, 53C55
References
Publication
Received: 5 March 2019
Revised: 7 October 2019
Accepted: 4 November 2019
Published: 10 November 2020
Proposed: John Lott
Seconded: Simon Donaldson, Bruce Kleiner
Authors
Tamás Darvas
Department of Mathematics
University of Maryland
College Park, MD
United States
Chinh H Lu
Laboratoire de Mathématiques d’Orsay
Univ. Paris-Sud, CNRS, Univ. Paris-Saclay
Orsay
France